# SDR COEA2020011003811

- Difficulty date: December 9, 2019
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 28,037 hours, 29,993 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: S53671305206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 209669 NR 200182 HEAVY CHECK COE/MAJOR REPAIR: REAR FUSELAGE R/H LOWER SKIN PANEL INTERIOR SURFACE HAS LEVEL 2 CORROSION FRAMES 34-35 BETWEEN STRINGERS 11R-12R. CORRECTIVE ACTION: REPAIR PER SRM 530000-300-801-A01.
